# SDR FDEA201910142641

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 8,268 hours, 3,390 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, OUTBOARD THRUST REVERSER OUTER SHELL, INNER SURFACE, LOWER AREA CORRODED. REMOVED AND REPLACED THE NR 2 ENGINE OUTBOARD THRUST REVERSER SLEEVE IAW AMM 78-31-15-4 AND AMM 78-31-104,  ADJUSTMENT AND OPS CHECK OF THE #2 OTBD THRUST REVERSER SLEEVE CHECKED GOOD IAW IAW AMM 78-  31-00  00-5.
